It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Blood and Blood Vessel Message Board

prednisone and hemoglobin


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 07-10-2016, 12:42 AM   #1
48Cadmium
Newbie
(male)
 
Join Date: Jul 2016
Posts: 5
48Cadmium HB User
prednisone and hemoglobin

anybody here on the board, hemogoblin drops when prednisone is tapered?

 
Reply With Quote
Sponsors Lightbulb
   
Old 07-10-2016, 12:43 AM   #2
48Cadmium
Newbie
(male)
 
Join Date: Jul 2016
Posts: 5
48Cadmium HB User
1 year and anytime he tapers the prednisone, the hemoglobin drops.

anybody experience this?

 
Reply With Quote
Old 07-10-2016, 12:46 AM   #3
48Cadmium
Newbie
(male)
 
Join Date: Jul 2016
Posts: 5
48Cadmium HB User
when prednisone is tapered and hemoglobin drops,

does that sometimes raise blood sugar? i know taking prednisone increases blood sugar but when tapering prednisone and hemoglobin dropping as a result , i wonder the effect on blood sugar.

 
Reply With Quote
Old 07-10-2016, 12:47 AM   #4
48Cadmium
Newbie
(male)
 
Join Date: Jul 2016
Posts: 5
48Cadmium HB User
low hemoglobin

i can tell by looking at lips, it is pale color, that hemoglobin drops.

 
Reply With Quote
Old 07-10-2016, 12:48 AM   #5
48Cadmium
Newbie
(male)
 
Join Date: Jul 2016
Posts: 5
48Cadmium HB User
this is 4th time tapering off prednisone and

hemoglobin starting to drop.

 
Reply With Quote
Old 03-02-2017, 07:52 PM   #6
minnesotanice74
Newbie
(male)
 
Join Date: Mar 2017
Posts: 1
minnesotanice74 HB User
Re: this is 4th time tapering off prednisone and

Quote:
Originally Posted by 48Cadmium View Post
hemoglobin starting to drop.
I had what was called a anemia disorder. I was 14 receiving three units of packed cells daily actually had a hemoglobin of 3 and expected to die within 3 months. As a last resort I was described prednisone therapy Key here was low dosage tapering up then back down same scenario. This therapy actually helped and it worked 100% immediately. I did have bouts of hemoglobin issues but they determined it was due to tapering dosages. You really have to follow the dosages correctly. As an example from what I remember 20+ years ago "1..2..3 x one week, then 3..4..5..Then decrease 5..4..3..X one week, then 3..2..1)..evident this was the key here, I remember the doctors talking about this in-depth.

 
Reply With Quote
Reply Reply




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!